# SDR UALA2012101605892

- Difficulty date: October 16, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 47,168 hours, 12,107 cycles
- Engine: Pwa PW4056
- System (JASC): 2350 · Audio Integrating System
- Part: Headset
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT HEADSET WAS REPLACED AS OLD MINITEL WIRING WAS EXPOSED WITH NO INSULATION NEAR BOOM MIKE.  REPLACED CAPTAINS BOOM MIC HEADSET.  OPS CHECK GOOD.
